# SDR ASAA0080444

- Difficulty date: July 12, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 30K CHECK CORROSION WAS FOUND ON FRAME, FS 1250, LONGERON 30.REMOVED DAMAGED MATERIAL AND SPLICED IN NEW SECTION FROM LONGERON 27L TO 28R IAW DC9 SRM 53-03, PG 4A.
